Z 2 Z 4 Z 8 -Cyclic codes


Aydoğdu İ. , Gürsoy F.

Journal of Applied Mathematics and Computing, vol.60, pp.327-341, 2019 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60
  • Publication Date: 2019
  • Doi Number: 10.1007/s12190-018-01216-z
  • Title of Journal : Journal of Applied Mathematics and Computing
  • Page Numbers: pp.327-341
  • Keywords: Generator matrix, Parity-check matrix, Cyclic codes, Z(2)Z(4)Z(8)-additive codes

Abstract

© 2018, Korean Society for Computational and Applied Mathematics. In this paper we study Z 2 Z 4 Z 8 -additive codes, which are extensions of recently introduced Z 2 Z 4 -additive codes. We determine the standard forms of the generator and parity-check matrices of Z 2 Z 4 Z 8 -additive codes. Moreover, we investigate Z 2 Z 4 Z 8 -cyclic codes and give their generator polynomials and spanning sets. We also give some illustrative examples of both Z 2 Z 4 Z 8 -additive codes and Z 2 Z 4 Z 8 -cyclic codes.